Abstract: In this paper we have considered a systems of ODEs of second order and have shown the existence of a non oscillating solution for such system. We have applied the fixed point technique to show that under certian conditions there exists at least one solution to the system which is not only non-oscillating, but also asymptotically constant.
Keywords: Nonlinear Coupled Ordinary Differential Equations, Fixed-point Theorem, Non-Oscillation.
How to cite this article:
B.V.K. Bharadwaj and Pallav Kumar Baruah, Existence of a Non-Oscillating solution for a System of Nonlinear ODEs, International Journal of Advances in Mathematics, Volume 2018, Number 4, Pages 34-43, 2018.